# SDR CA151016005

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Mechanism
- Part number: 85217802002
- Condition: Chafed
- Location: Vent Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VENT DOOR SPRING ON THE TRANSLATING DOOR WAS FOUND CHAFING ON THE DOOR BEAM, DURING INSPECTION ON THE PRODUCTION LINE.
